– Age 21 (Marlborough, Massachusetts)
Prior to Gardasil, I had no previous known illnesses or behavioral issues, except for an occasional migraine headache.
I had no complications whatsoever with IUD or menstrual cycle until after I had my first Gardasil shot (Lot 1758U) on April 28, 2008 – IUD removed October 2008. My second Gardasil vaccination (Lot 0651X) was on January 8, 2009 and I had this along with a tetanus shot. My symptoms include: 30 lbs unexplained weight loss and my hair falling out in clumps and migraines. I experienced sudden sharp pains all over my body, which are most intense in my head, abdomen and legs.
Earaches and frequent ear popping with pain and stiffness in elbows, knees, wrists and ankles and a numbness in my face including lips, nose and cheeks; pressure in sinuses, stiffness and tightening in my neck. I have had vision problems including double vision, blurred vision, light auras, difficulty focusing and pain/pressure in and around my eyes.
Frequent muscle spasms all over and a weakness/numbness/tingling in arms and pains in legs. Have experienced weak to no reflexes in my left elbow and right knee and have had chest pains and tightness. Sharp shooting pains in pelvic area/vaginal areas. Also my menstrual cycle has been irregular and heaviness with pain in lower back. Cramps/Charlie horses in legs and feet and also cold hands and feet and also experiencing tremors in my legs. Severe anxiety issues, causing my heart to race/blood pressure to increase; anger and irritability issues. I am unable to concentrate for any length of time. The sensation to urinate comes on strong and it feels like I am going to lose control and am left with
a feeling of incomplete urination.
Diagnosis: An X-ray showed my spine is straightening and CT scan showed my intestine is swollen. I have received no exact diagnosis as yet. I am to receive an MRI of my brain and neck (cervical) in August 2009 and shortly afterwards I am scheduled to see a Neurologist.
Gardasil has completely changed my life. Before Gardasil, I never had a pain that I could not explain. For a year now I have been in and out of doctors offices desperately searching for an answer. I am no longer able to perform my job the way I used to. Before Gardasil, I was enrolled in college with a 4.0 and now I cannot even finish a book I am just trying to enjoy. I feel like I am not giving my son and fiancé the time they deserve from me, because I am too tired, in too much pain, or because I am at the doctor’s office. I just want to be myself again and enjoy every moment of being a mom, but everyday it feels like I am falling further away from the “old me” or the “me before
(Email address: email@example.com)
Nicole Alexandra says
I am so sorry to hear of your adverse side effects to this poisonous vaccine. I had The Gardasil shot in January 2011 and have significant reactions as well. It took over 6 months to figure out what happened, but my suggestion to you is to look into natural ways (ie Health food stores) to rid your body naturally of High Metal Toxicity (I used Argentyn 23 for a while and noticed a big decrease in my chronic nausea), and to start taking vitamins to boost your immune system. I found a Vital Hematology Doctor who analyzed my blood and discovered the excessive High Metal Toxicty of 4 types of metals as well as a slue of other deficiencies that were killing me slowly. I pray you find the recovery you deserve from this horrendous vaccine and can continue a healthy life. take care.
Jennifer Spokas says
I am so so sorry to hear about all these awful reactions to the HPV shots. It is so upsetting and devastating! I hope you can detox your body as soon as possible with a natural minded doctor who knows about toxicity! I wish you only the best in your recovery!